2 months ago i went to see my doctor and she wanted my vitamin d levels taken. When my level came back as a 19 she gave me a perscription for vitamin d 50000 units with instructions to take one pill a week for 8 weeks. I got through the first 4 weeks ok, but by week 5 i was having some serious discomfort. I dont know how else to describtle it, but the left side of my neck would occasionally hurt starting about 1 hour after i took the pill. For half of that week, i had trouble sleeping as well
I would get really hot at night and it would wake me up. Trying to fall back asleep, my heart was keeping a disturbing tempo. I have since skipped this week's dose and i am sleeping better. What happened? The first few weeks taking this medication i felt fine, but i did have a slight lump or irritation on the left side of my throat that would go away and come back, but I wasn't loosing sleep. I also felt more energetic so this recent turn if events has me confused. I would like to bring this up to the pharmacist but i have no idea what to say. Has anyone here had this happen to them before or would have a hunch as to what is going on?